# SDR FDEA201208062864

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5125
- Condition: Damaged
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1540 - 1640 RBL 45, NICKED, GOUGED, AND CORRODED.  REMOVED DAMAGE IAW SRM 51-10-02, SEAT TRACK FOUND OUT OF LIMITS IAW SRM 53-00-52.   DETAIL VII PG 102, FIG 101 R & R STEAT TRACK IAW SRM 53-00-52 AND DWG 146N5125.  MAJOR REPAIR.
